MAUDE Adverse Event Report: VITAL ACCESS CORP. VWING VASCULAR NEEDLE GUIDE

VITAL ACCESS CORP. VWING VASCULAR NEEDLE GUIDE
Model Number 00146
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initially submitted to fda on 02 march 2016 as 2009273792-2016-00002, instead of 3009273792-2016-00002.Amended report with correct fei number (3009273792) submitted on 23 march 2016.
 
Event or Problem Description
On (b)(6) 2016, dr.(b)(6) removed the venous upper placed vwing product code 00146 from lot# 15-0043 from patient (b)(6).This removal of vwing was as a result of a localized infection noted at the incision site.Wound was debrided and drains placed.Arterial vwing was not treated and is not in need of intervention.Following removal, the infection has resolved.The source/cause of infection is unknown.The current plan is to implant a new vwing to establish a venous access site.Vwings were initially implanted in (b)(6) on (b)(6) 2016.

Brand Name
VWING VASCULAR NEEDLE GUIDE
Common Device Name
VWING
Manufacturer (Section D)
VITAL ACCESS CORP.
448 e. winchester st.
suite 250
salt lake city UT 84107
MDR Report Key5522354
Report Number3009273792-2016-00002
Device Sequence Number314468
Product Code PFH
UDI-Device Identifier08199260101465
UDI-Public08199260101465
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K130873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number00146
Device Lot Number15-0043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2016
Initial Report FDA Received Date03/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;